On large deviations for random currents induced from stochastic line integrals

Kazumasa Kuwada

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

We study the large deviation and its rate function in the framework of current-valued processes. The class of processes we consider are determined by stochastic line integrals of 1-forms on a compact manifold. We obtain an explicit expression of the rate function, which enables us to observe the difference from the rate function which governs the moderate deviation. As a corollary, our result includes the large deviation for empirical laws in the space of currents.

Original languageEnglish
Pages (from-to)639-676
Number of pages38
JournalForum Mathematicum
Volume18
Issue number4
DOIs
Publication statusPublished - 2006 Jul 1

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On large deviations for random currents induced from stochastic line integrals'. Together they form a unique fingerprint.

Cite this